| Model Number |
6000-014-000 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/27/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Per the customer the device was found to be loose which could lead to a potential inaccuracy.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document the device evaluation.
Event or Problem Description